Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8278
Title: On the asymptotic behaviour of the characteristics in the codiffusion of radioactive isotopes with general initial data
Authors: Comparini, Elena
Ughi, Maura
Keywords: isotopesdiffusionhyperbolic equations
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Elena Comparini and Maura Ughi, "On the asymptotic behaviour of the characteristics in the codiffusion of radioactive isotopes with general initial data", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 133–151.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: The large-time behaviour of the solution of a hyperbolic- parabolic problem in an isolated domain, which models the diffusion of n species of radiative isotopes of the same element, is studied, assuming general hypotheses on the initial data. Depending on the radiative law and on the distribution of the initial concentration, either a uniform distribution for the concentration of each isotope or the presence of oscillations may be possible when t → ∞.
URI: http://hdl.handle.net/10077/8278
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Comparini_Ughi_RIMUT44.pdf261.29 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

647
checked on Apr 11, 2019

Download(s)

599
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.